| Model Number |
1113602 |
| Medical Device Problem Codes |
Vibration (1674); Insufficient Flow or Under Infusion (2182); Tear, Rip or Hole in Device Packaging (2385); Noise, Audible (3273)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
Event or Problem Description
The manufacturer received information regarding a simplygo mini.The device was returned to a third party service center.A repair work order and invoice was received from the third party service center that mentioned the device's sieve beds contained low o2, the motor was noisy and vibrating, the manifold assembly was cracked, and the power connector was damaged.The unit would not start and it was also mentioned that the shipping box was damaged.There was no allegation of serious or permanent harm or injury.No medical intervention was required for the patient.The manufacturer's investigation is ongoing.A follow-up report will be submitted when the manufacturer's investigation is complete.